# SDR NSVA20070107

- Difficulty date: April 19, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 31,508 hours, 36,639 cycles
- Engine: Ge CT79B
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Connector
- Component: Connector
- Component part number: 66A
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE STOP OPEN ANNUNCIATOR ILLUMINATED UPON GEAR UP AT TAKEOFF.  INSPECTED AND CLEAN SQUAT SW'S AND CONNECTOR FOR OBVIOUS DEFECTS.  FOUND BROKEN WIRE AT CONNECTOR 66-A REQUIRED WORK IAW AC 43:13-IB PAGE 11-65, SECT 13 OPS CK GOOD 36-10-20.
